Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Fernández Laguna, Víctor y Morón, Manuel A. y Nhu, Nguyen Tho y Rodríguez Sanjurjo, José Manuel (1993) Movability and limits of polyhedra. Fundamenta Mathematicae, 143 (3). pp. 191-201. ISSN 0016-2736

Nhu, Nguyen Tho y Rodríguez Sanjurjo, José Manuel y Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .1. General result. Proceedings of the American Mathematical Society, 125 (10). pp. 3075-3087. ISSN 0002-9939

Nhu, Nguyen Tho y Rodríguez Sanjurjo, José Manuel y Van An, Tran (1997) The AR-property for Roberts' example of a compact convex set with no extreme points .2. Application to the example. Proceedings of the American Mathematical Society, 125 (10). pp. 3089-3098. ISSN 0002-9939

Esta lista fue generada el Tue Mar 19 19:10:16 2019 CET.